MAUDE Adverse Event Report: ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS REGULAR

ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH SEVENTH GENERATION; COMFORT APPLICATOR TAMPONS REGULAR
Model Number 67239378
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that 2 out of the first 8 tampons out of a box of 18 the withdrawal string was missing and tampon could not be used.

Brand Name
SEVENTH GENERATION
Common Device Name
COMFORT APPLICATOR TAMPONS REGULAR
Manufacturer (Section D)
ONTEX HYGIENEARTIKEL DEUTSCHLAND GMBH
fabrikstrasse 30
grosspostwitz, saxony 02692
GM  02692
MDR Report Key17798227
Report Number1648563-2023-00002
Device Sequence Number14893414
Product Code HEB
UDI-Device Identifier00732913451081
UDI-Public00732913451081
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2023
Report Date (Section F) 09/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number67239378
Device Lot Number2022051EG - 05183/6658
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/25/2023
Event Location Home
Date Report to Manufacturer09/22/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown